| Catalog Number |
123618A |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use the foley catheter drainage lumen was damaged and leaked at the joint.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter phone: (b)(6).Initial reporter name: (b)(6).This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a cascading failure of an event previously reported 1018233-2025-10737.Initial reporter phone: (b)(6).Initial reporter name: (b)(6) hospital.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description